# SDR QXEA0002947

- Difficulty date: November 9, 2000
- Submitted: November 14, 2000
- Operation: Air carrier
- Aircraft: N490US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11152
- Aircraft time: 41,443 hours, 52,396 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Board
- Part number: 5515900004
- Condition: Failed
- Location: Cabin
- Component: Exit Sign
- Component part number: 5515800106
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GEG - MID GALLEY EXIT LIGHT FOUND INOPERATIVE.  REMOVED AND REPLACED CIRCUIT BOARD.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
